# SDR DALA2024121011591

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 NO 1 R.H PASS DOOR UPPER AFT ROLLER FITTING ON AFT DOOR FRAME CUTOUT IS GOUGED. CORRECTIVE ACTION: REMOVED AND INSTALLED NO 1 RH PASS DOOR UPPER AFT ROLLER FITTING ON AFT DOOR FRAME CUTOUT IAW B737 AMM 52-11-37. PERFORMED OPS CHECKS ADJUSTMENT IAW B737 AMM 52-11, OPS CHECKS GOOD. (0700606)
